# SDR AALA201707119012

- Difficulty date: July 10, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 24,993 hours, 9,791 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Faulty
- Location: Interrupter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT REMAINED ON WITH BOTH FUEL BOOST PUMP SWITCHES ON DURING CRUISE AND DESCENT.  REMOVED AND REPLACED THE GROUND FAULT INTERRUPTER RELAY R54 IAW AMM 28-22-18.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
